Tsukuba Journal of Mathematics

Erratum to "Asymptotic dimension and boundary dimension of proper CAT(0) spaces"

Naotsugu Chinen and Tetsuya Hosaka

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


The review on [1] in Mathematical Reviews points out that the proof of its main result is incorrect. The aim of this paper is to correct the previous paper's argument and clarify the statement.

Article information

Tsukuba J. Math., Volume 39, Number 1 (2015), 165-166.

First available in Project Euclid: 7 August 2015

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 20F69: Asymptotic properties of groups
Secondary: 20F65: Geometric group theory [See also 05C25, 20E08, 57Mxx] 54F45: Dimension theory [See also 55M10]

asymptotic dimension CAT(0) space Higson corona boundary


Chinen, Naotsugu; Hosaka, Tetsuya. Erratum to "Asymptotic dimension and boundary dimension of proper CAT(0) spaces". Tsukuba J. Math. 39 (2015), no. 1, 165--166. doi:10.21099/tkbjm/1438951821. https://projecteuclid.org/euclid.tkbjm/1438951821

Export citation

See also

  • Original article: Naotsugu Chinen, Tetsuya Hosaka. Asymptotic dimension and boundary dimension of proper CAT(0) spaces. Tsukuba J. Math. 36, No. 2 (2013), pp. 185-191.